# SDR P5CA041045

- Difficulty date: February 24, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 56,978 hours, 10,763 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Card
- Condition: Loose
- Location: Indicator Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR LIGHTS PILOTS AND FLT ENGINEERS CIRCUIT BREAKER POPS AND WILL NOT RESET.  RESEATED THE A-10 CARD IN THE MASTER DIM AND TEST BOX.  SYS CKS OK IAW MM.
